# SDR DALA2025031802056

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 101,321 hours, 26,582 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057742
- Part serial: 11132
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 78,026 hours, 24,030 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 R1 DOOR ROTARY SNUBBER COMPENSATOR INDICATOR PIN IS BELOW MINIMUM EXTENSION FOR AMBIENT TEMPERATURE. (BELOW FLUSH). CORRECTIVE ACTION: REMOVED AND REPLACED R1 BOAR TORQUE TUBE ROTARY SNUBBER IAW B757 AMM 52-11. (0862842)
